# SDR SIMA20161229002

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 32,288 hours, 23,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Part serial: 04355H5084
- Condition: Failed
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, OBSERVED BURNING OF FIRST OFFICER`S SIDE WINDOW.  BURNING WAS OBSERVED BY HEATING ELEMENT AND WAS FOLLOWED BY A STRONG BURNING ODOR.   REMOVED AND REPLACED THE WINDOW IAW AMM 56-12-01. OPS CHECKED GOOD. NO LEAKS FOUND.
